On the exponential inequality for negative dependent sequence
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 315-321
Printed June 1, 2007
Tae-Sung Kim, Hyun-Chull Kim
WonKwang University, Daebul University
Abstract : We show an exponential inequality for negatively associated and strictly stationary random variables replacing an uniform boundedness assumption by the existence of Laplace transforms. To obtain this result we use a truncation technique together with a block decomposition of the sums. We also identify a convergence rate for the strong law of large number.
Keywords : exponential inequality, negatively associated, strong law of large numbers, convergence rate, decomposition
MSC numbers : 60F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd